Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 7, 2016, 1:04 AM CDT for 4 counties in Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2016, 1:04 AM CDT (06:04 UTC)
- Expired
- Jul 7, 2016, 1:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Butler County, NE, Lancaster County, NE, Saunders County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 55 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3450 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:40 AM CDT, 24 minutes earlier.
Area forecast discussion, Jul 7, 12:40 AM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1240 AM CDT THU JUL 7 2016 .SHORT TERM...(tonight through Saturday) Issued at 305 PM CDT Wed Jul 6 2016 12z upper-air analysis and early afternoon water vapor imagery indicate a mid-level low over the northern Rockies with a downstream belt of quasi-zonal flow across the northern and central Plains. At the surface, a lee cyclone was analyzed over southeast Montana with an associated baroclinic zone becoming better defined from the cyclone southeast through central Nebraska into central Iowa. Increasing height falls ahead of the northern Rockies low/trough will combine with moist, upslope flow in the low levels to initiate scattered storms this afternoon over the High Plains. Strengthening vertical shear and the presence of a moderately to strongly unstable air mass in the vicinity of the boundary over Nebraska will likely support the upscale growth of storms into a forward-propagating mcs/bow echo which will progress through a portion of the mid Missouri Valley overnight. Consensus of model guidance suggests the most likely track of this MCS will be to the north of the surface boundary across South Dakota and northern Nebraska where the SPC has highlighted moderate risk for potentially widespread damaging winds. While this convective system will be fast moving, the potential for localized flooding will exist along the southern flank of the MCS where backbuilding storm development could occur. The northern Rockies short-wave trough will amplify over the northern Plains and upper Mississippi Valley Thursday into Thursday night, promoting the southeastward movement of a cold front through the region. Storm potential along the front will be dictated by the amount of convective overturning that occurs across our area tonight into early Thursday. For now, we will maintain the highest POPs across our eastern counties in closer proximity to the stronger large-scale forcing for ascent. A surface ridge will build through the area on Friday with drier and slightly cooler conditions expected. By Friday night into Saturday, heights will build aloft, however weak isentropic ascent to the north of a surface front moving north through the central Plains may be sufficient to initiate a few storms over southeast Nebraska. .LONG TERM...(Saturday night through Wednesday) Issued at 305 PM CDT Wed Jul 6 2016 Mid-level ridging over the north-central U.S. at the onset of the extended period will shift east in advance of a potent short-wave trough translating from the Pacific Northwest into the northern High Plains by early next week. Weak perturbations emerging into the Plains ahead of the primary trough will maintain a low- probability chance of thunderstorms Saturday night into Sunday night. Thunderstorm chances and some severe weather potential then increase Monday into Monday night with the arrival of the surface cold front. This front will be slow to exit the region owing to the progression of the parent upper-air system into south-central Canada. As such, low precipitation chances will linger through the remainder of the extended forecast. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Friday) Issued at 1233 AM CDT Thu Jul 7 2016 Variable conditions expected through the TAF cycle with ongoing convection the first first 6 hours. A break in activity is expected during the later morning to early afternoon hours and then another shot of storms is expected mid to late afternoon. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Mead LONG TERM...Mead AVIATION...Kern
Hazardous weather outlook, Jul 6, 7:10 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 710 PM CDT WED JUL 6 2016 IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-071415- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 710 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS WILL DEVELOP EAST INTO THE AREA LATE THIS EVENING AND TONIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS NORTH OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA. HOWEVER...SCATTERED SEVERE STORMS ARE POSSIBLE ACROSS THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA. DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR THURSDAY...BUT PLEASE PASS ALONG ANY REPORTS. IAZ043-NEZ011-012-015>018-030>034-071415- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- 710 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD ACCELERATE INTO THE AREA LATE THIS EVENING INTO THE OVERNIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS NORTH OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA BETWEEN AROUND 9 PM AND 3 AM. DAMAGING WINDS AND HAIL WOULD BE THE MAIN HAZARDS IN THAT TIMEFRAME. SCATTERED SEVERE STORMS WILL BE POSSIBLE THEN LATE TONIGHT. GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARDS LATE TONIGHT. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PASS ALONG ANY REPORTS OF SEVERE WEATHER TONIGHT. ACTIVATION IS NOT EXPECTED THURSDAY.
In the hours before
Special weather statement, Jul 6, 8:31 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT WED JUL 6 2016
NEZ011-070230-
KNOX-
831 PM CDT WED JUL 6 2016
...AN AREA OF THUNDERSTORMS MOVING TOWARD KNOX COUNTY...
AT 828 PM CDT...AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
LOCATED OVER PARTS OF HOLT AND BOYD COUNTIES OF NORTH CENTRAL
NEBRASKA. THESE WERE MOVING EAST AT 40 TO 50 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4288 9826 4284 9819 4284 9815 4282 9813
4277 9805 4276 9802 4277 9794 4281 9789
4286 9787 4287 9783 4286 9781 4245 9779
4244 9831 4288 9831
TIME...MOT...LOC 0128Z 269DEG 43KT 4279 9880
MILLERLocal storm report, Jul 6, 11:49 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 1 S EMERSON 42.26N 96.73W
07/06/2016 E60 MPH THURSTON NE EMERGENCY MNGR
SPOTTER REPORT RELAYED TO EMERGENCY MANAGER. WINDS
ESTIMATED AT UP TO 60 MPH BRIEFLY WITH INITIAL GUSTS.
THEN WINDS 40 TO 50 MPH LASTED ANOTHER 10 TO 15
MINUTES.THIS WAS IN THURSTON COUNTY.
&&
BMILLERLocal storm report, Jul 7, 12:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1203 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST COLUMBUS 41.43N 97.36W
07/06/2016 M60 MPH PLATTE NE AWOS
&&
DERGANSpecial weather statement, Jul 7, 12:22 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1222 AM CDT THU JUL 7 2016
IAZ043-055-056-NEZ034-045-070545-
SHELBY IA-HARRISON IA-MONONA IA-WASHINGTON NE-BURT NE-
1222 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...HARRISON...
SOUTHEASTERN MONONA...SOUTHEASTERN BURT AND NORTHEASTERN WASHINGTON
COUNTIES UNTIL 1245 AM CDT...
AT 1221 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF UTE TO
3 MILES NORTHWEST OF MONDAMIN...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA NEAR MILE MARKER 89.
INTERSTATE 29 BETWEEN MILE MARKERS 84 AND 95.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL AND SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA.
LAT...LON 4154 9569 4170 9622 4215 9567 4186 9567
4186 9531
TIME...MOT...LOC 0521Z 270DEG 36KT 4207 9565 4176 9606
MILLERSpecial weather statement, Jul 7, 12:25 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1225 AM CDT THU JUL 7 2016 IAZ043-055-NEZ033-034-044-045-070615- HARRISON IA-MONONA IA-DODGE NE-WASHINGTON NE-BURT NE-CUMING NE- 1225 AM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRISON... SOUTHWESTERN MONONA...NORTHEASTERN DODGE...SOUTHEASTERN CUMING...BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 115 AM CDT... AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF WEST POINT TO NEAR SCRIBNER...AND MOVING EAST AT 60 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WEST POINT...TEKAMAH...SCRIBNER...LYONS...UEHLING...CRAIG... OAKLAND...HERMAN... DEAD TIMBER STATE RECREATION AREA AND SUMMIT LAKE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 113 AND 129. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 144. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 129 AND 150. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL AND SOUTHWESTERN IOWA...AND NORTHEASTERN AND EAST CENTRAL NEBRASKA. LAT...LON 4197 9617 4161 9609 4166 9676 4194 9677 TIME...MOT...LOC 0525Z 265DEG 55KT 4189 9670 4166 9669 DERGAN
Special weather statement, Jul 7, 12:41 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1241 AM CDT THU JUL 7 2016 IAZ055-069-NEZ044-045-050>053-070615- HARRISON IA-POTTAWATTAMIE IA-DODGE NE-DOUGLAS NE-BUTLER NE- WASHINGTON NE-SAUNDERS NE-SARPY NE- 1241 AM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHWESTERN POTTAWATTAMIE...DOUGLAS...EAST CENTRAL BUTLER...DODGE... WASHINGTON...NORTHWESTERN SARPY AND SAUNDERS COUNTIES UNTIL 115 AM CDT... AT 1240 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOPER TO NEAR WESTON...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS. LOCATIONS IMPACTED INCLUDE... OMAHA...BELLEVUE...FREMONT...PAPILLION...LA VISTA...BLAIR... RALSTON...WAHOO...GRETNA...VALLEY...ARLINGTON...NORTH BEND...YUTAN... FORT CALHOUN...SCRIBNER...WATERLOO...HOOPER...CEDAR BLUFFS... MEAD AND NICKERSON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA. LAT...LON 4109 9596 4118 9706 4167 9674 4163 9598 TIME...MOT...LOC 0540Z 271DEG 42KT 4159 9653 4121 9676 MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:31 PM CDT | Special Weather Statement | OAX | Knox | 59 min |
| Jul 6, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 48 min |
| Jul 6, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 51 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 51 min |
| Jul 6, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 52 min |
| Jul 6, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 63 min |
| Jul 6, 10:18 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 27 min |
| Jul 6, 10:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 51 min |
| Jul 6, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 37 min |
| Jul 6, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 49 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 59 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 29 min |
| Jul 6, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 32 min |
| Jul 6, 11:59 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 31 min |
| Jul 7, 12:25 AM CDT | Special Weather Statement | OAX | Burt | 50 min |
| Jul 7, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 34 min |
| Jul 7, 1:12 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Sarpy | 48 min |
| Jul 7, 1:34 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 41 min |
| Jul 7, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 37 min |
| Jul 7, 2:02 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 43 min |
| Jul 7, 2:17 AM CDT | Special Weather Statement | OAX | Lancaster, Otoe | 43 min |
| Jul 7, 2:28 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Pawnee | 47 min |
| Jul 7, 2:35 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 40 min |
| Jul 7, 2:44 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 50 min |
| Jul 7, 2:52 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 53 min |
| Jul 7, 3:13 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 62 min |
| Jul 7, 1:03 PM CDT | Special Weather Statement | OAX | Platte | 27 min |
| Jul 7, 1:34 PM CDT | Special Weather Statement | OAX | Antelope | 26 min |
| Jul 7, 1:45 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Pierce | 45 min |
| Jul 7, 2:26 PM CDT | Special Weather Statement | OAX | Pierce | 34 min |
| Jul 7, 3:14 PM CDT | Special Weather Statement | OAX | Wayne | 31 min |
| Jul 7, 3:38 PM CDT | Special Weather Statement | OAX | Thurston | 37 min |
| Jul 7, 3:45 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 30 min |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 44 min |
| Jul 7, 6:16 PM CDT | Special Weather Statement | OAX | Sarpy | 14 min |
| Jul 7, 12:22 AM CDT | Special Weather Statement | OAX | Harrison | 23 min |
| Jul 7, 1:53 AM CDT | Special Weather Statement | OAX | Shelby | 37 min |
| Jul 7, 2:57 AM CDT | Special Weather Statement | OAX | Mills, Montgomery, Page | 33 min |
| Jul 7, 4:39 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 51 min |
| Jul 7, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 48 min |
| Jul 7, 5:57 PM CDT | Special Weather Statement | OAX | Shelby | 33 min |
| Jul 7, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 29 min |
| Jul 7, 6:27 PM CDT | Special Weather Statement | OAX | Shelby | 33 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.